# SDR AALA201508139010

- Difficulty date: August 13, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 41,767 hours, 25,147 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Part number: D53372613203
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, LT MLG DOOR ACTUATOR TOP ATTACH FITTING WORN.  REPLACED LT MLG DOOR ACTUATOR TOP ATTACH FITTING IAW EA 105872D.
